MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS
Catalog Number 0066803
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On february 19, 2019 immucor technical support used a remote electronic connection method to review test records from the relevant run on the neo instrument serial number (b)(4).On february 21, 2019 a similar remote connection was made the echo instrument serial number (b)(4).No errors during processing were noted.Following consultation with the customer, the possibility could not be ruled out that the new antibody was a mix of igg and igm making the detectable amount of igg right on the edge of detection (this would not affect the peg testing).The internal immucor record for this event is (b)(4).
 
Event or Problem Description
On february 15, 2019 a customer reported unexpected negative screen results using capture-r ready-screen 3 on the neo instrument.

Brand Name
CAPTURE-R READY-SCREEN (3)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8410165
Report Number1034569-2019-00053
Device Sequence Number16597011
Product Code KSZ
UDI-Device Identifier10888234001416
UDI-Public10888234001416
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
102707/5045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/05/2019
Device Catalogue Number0066803
Device Lot NumberR031
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2019
Initial Report FDA Received Date03/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age28 YR